Публикация №4834

Название публикацииLARGE DEVIATIONS FOR WEIGHTED RANDOM SUMS
Название на другом языке
Тип публикацииСтатья
ИзданиеNONLINEAR ANALYSIS-MODELLING AND CONTROL
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2013
Том18
Номер2
ГлаваНе задан
Страницы129-142
АннотацияНе задан
АвторыKasparaviciute Aurelija
и др.
ссылка в Internet
РИНЦ0
WoS0
Цитируемые
публикации авторов
ИПИ РАН

(2012) AN IMPROVEMENT OF THE BERRY-ESSEEN INEQUALITY WITH APPLICATIONS TO POISSON AND MIXED POISSON RANDOM SUMS

(1993) LIMIT THEOREMS FOR RANDOM SUMS OF INDEPENDENT RANDOM VARIABLES

(1997) ON APPROXIMATIONS TO GENERALIZED POISSON DISTRIBUTIONS

(2011) МАТЕМАТИЧЕСКИЕ ОСНОВЫ ТЕОРИИ РИСКА. 2-Е ИЗДАНИЕ, ИСПРАВЛЕННОЕ И ДОПОЛНЕННОЕ / MATHEMATICAL FOUNDATIONS OF THE RISK THEORY. 2ND ED.

(1990) ПРЕДЕЛЬНЫЕ ТЕОРЕМЫ ДЛЯ СЛУЧАЙНЫХ СУММ / LIMIT THEOREMS FOR RANDOM SUMS